Local well-posedness for the nonlinear Schr\"odinger equation with harmonic potentila in $H^s$
Bull. Korean Math. Soc. 2011 Vol. 48, No. 6, 1291-1302
Printed November 1, 2011
Shan Zhang, Zuhan Liu, and Zhongxue L\"u
Yangzhou University, Xuzhou Normal University, Xuzhou Normal University
Abstract : We establish the local well-posedness for the Cauchy problem of the nonlinear Schr\"{o}dinger equation with harmonic potential in $H^{s}(\mathbb{R}^{n})$, where $s\in \mathbb{R},~ s>0.$
Keywords : nonlinear Schr\"odinger equation
MSC numbers : 5Q55, 35A05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd